Universidad Complutense de Madrid
E-Prints Complutense

Sympletic forms and products by generators

Impacto

Descargas

Último año

Ancochea Bermúdez, José María y Campoamor Stursberg, Otto Ruttwig (2002) Sympletic forms and products by generators. Communications in Algebra, 30 (9). pp. 4235-4249. ISSN 0092-7872

[img] PDF
Restringido a Sólo personal autorizado del repositorio

240kB

URL Oficial: http://0-www.tandfonline.com.cisne.sim.ucm.es/doi/pdf/10.1081/AGB-120013316


URLTipo de URL
http://www.tandfonline.com.Editorial


Resumen

We introduce the product by generators of two nilpotent Lie
algebras as a central extension of the direct sum and analyze symplectic structures on them. We show that, up to few exceptions, these products do not admit symplectic forms. Besides a general criterion, we indicate a procedure to construct symplectic forms in natural manner on quotient Lie algebras of certain products by generators.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Álgebra
Código ID:20842
Depositado:15 Abr 2013 14:16
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo